I was just recently prescribed tri lo sprintec by my physician for my irregular periods, cramps, and for the obvious birth control. I'm fifteen and only about 100 pounds, so they suggested this low dosage birth control as I'm petite and since I'm just beginning on birth control, or so they told me those were the reasons. I just took the first pill about an hour ago, only before I looked it up and read the absolutely terrible side effects. Should I continue the rest of the pack and see if it effects my body negatively, or just stop myself early and ask to switch to a different pill?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 1 answer
Posted 27 Mar 2012 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 29 Mar 2016 • 0 answers